IIUM Repository (IREP)

Items where Author is "Udaya, Paramapalli"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Udaya, Paramapalli and Siddiqi, Mohammad Umar (1998) Optimal large linear complexity frequency hopping patterns derived from polynomial residue class rings. IEEE Transactions on Information Theory, 44 (4). pp. 1492-1503. ISSN 0018-9448

Udaya, Paramapalli and Siddiqi, Mohammad Umar (1996) Optimal biphase sequences with large linear complexity derived from sequences over Z4. IEEE Transactions on Information Theory, 42 (1). pp. 206-216. ISSN 0018-9448

This list was generated on Mon Sep 25 07:10:12 2017 +08.